# SDR SIMA20190216001

- Difficulty date: February 16, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 7,564 hours, 5,187 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10012463
- Part serial: 201500010
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK CAUTION MESSAGE DURING CLIMBOUT. BLEED 1 FAIL 2 MINUTES AFTER RECEIVING BLEED 2 LEAK MESSAGE. FAULT CODE: 36112210AM2. R&R NR 2 ENG NACELLE PRSOV IAW AMM 36-11-03, OPS CHK AND LEAK CHK GOOD. FAULT CODE: 36115002AM2 FOUND E1 FAN AIR VALVE EXHAUST DUCT DAMAGED. R&R EXHAUST DUCT IAW AMM 36-11-09, OPS CHECK AND LEAK CHECK GOOD.
